Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 233, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 1, 2012, 6:40 PM EDT for Jefferson County, Indiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2012, 6:40 PM EDT (22:40 UTC)
- Expired
- May 1, 2012, 7:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
County Jefferson County, IN
The radar
The Louisville radar (KLVX), 105 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 3:01 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 516 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
467
WUUS53 KLMK 012240
SVRLMK
INC077-012315-
/O.NEW.KLMK.SV.W.0233.120501T2240Z-120501T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
640 PM EDT TUE MAY 1 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 715 PM EDT
* AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS AROUND
60 MPH. THIS STORM WAS LOCATED NEAR MADISON MUNICIPAL AIRPORT...
MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
MADISON...
NORTH MADISON...
RINGWALD...
MANVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM WITH DAMAGING WINDS. PEOPLE OUTSIDE SHOULD
IMMEDIATELY MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING
BUT AWAY FROM WINDOWS.
&&
LAT...LON 3875 8520 3873 8552 3875 8552 3884 8520
3883 8520
TIME...MOT...LOC 2240Z 263DEG 30KT 3876 8548
WIND...HAIL 60MPH <.50IN
$$
TWF2 follow-up statements
644 WWUS53 KLMK 012303 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 703 PM EDT TUE MAY 1 2012 INC077-012315- /O.CON.KLMK.SV.W.0233.000000T0000Z-120501T2315Z/ JEFFERSON IN- 703 PM EDT TUE MAY 1 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR EASTERN JEFFERSON COUNTY... AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS AROUND 60 MPH. THIS STORM WAS LOCATED NEAR MANVILLE...MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL ALSO IMPACT... MAINLY RURAL AREAS OF EASTERN JEFFERSON COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. && LAT...LON 3875 8520 3875 8533 3879 8533 3884 8520 TIME...MOT...LOC 2303Z 258DEG 27KT 3878 8528 WIND...HAIL 60MPH 1.00IN $$ TWF
664 WWUS53 KLMK 012313 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 713 PM EDT TUE MAY 1 2012 INC077-012324- /O.EXP.KLMK.SV.W.0233.000000T0000Z-120501T2315Z/ JEFFERSON IN- 713 PM EDT TUE MAY 1 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JEFFERSON COUNTY WILL EXPIRE AT 715 PM EDT... THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA. LAT...LON 3875 8520 3875 8533 3879 8533 3884 8520 TIME...MOT...LOC 2314Z 258DEG 27KT 3878 8517 $$ EER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 5:52 PM EDT, 48 minutes earlier.
Area forecast discussion, May 1, 5:52 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 552 PM EDT TUE MAY 01 2012 .Forecast Update... Issued at 552 PM EDT Tue May 1 2012 Scattered to numerous thunderstorms are currently over south central Indiana and the Bluegrass region of central Kentucky. These storms have fired as an ustable airmass combined with lift associated with a mesoscale convective vortex moving from north central Illinois into north central Indiana. Updated the forecast to move numerous pops to the north and east of the CWA more quickly with only lingering isolated chances for a shower or thunderstorm later this evening. This should be the main event and should be over fairly quickly early this evening. Feel the window is closing rapidly for any covective activity across south central Kentucky, although will leave watches alone as surface based instability around 2000 J/KG remains and weak vort lobe extending from the MCV could be enough to fire off an isolated storm. At this point, all severe activity is north and east of the CWA, however will continue to monitor over the next few hours. .Short Term (Tonight through Thursday morning)... Issued at 230 PM EDT Tue May 1 2012 A tornado watch is in effect for our northern tier of counties across southern Indiana. A severe thunderstorm watch is in effect for the southern portion of of southern Indiana and central Kentucky until 10 pm EDT. Quite a bit of uncertainty still about the mode of thunderstorm development this afternoon and evening. Surface analysis shows a moist and strongly unstable environment with CAPE analyzed of around 3000 Joules near Bowling Green. Scattered Pulse storms will increase in coverage and move northeast across central Kentucky and eventually the Bluegrass Region by late this afternoon or early evening. Expect that these storms will remain unorganized and produce isolated wind gusts and isolated nickle to quarter sized hail Satellite shows a Mesoscale Convective Vortex across central Illinois left over from convection over Missouri last night. This will move over northern Indiana this evening. Several of the short range convective models show a line of storms associated with the MCV developing late this afternoon across southwestern Indiana and moving east along and north of Interstate 64. Should this line develop, the combination of strong instability and moderate uni-directional shear may produce an organized bowing segment that could produce isolated damaging winds. Slightly backed winds along our northern tier of counties across southern Indiana may allow storms to rotate and produce an isolated tornado. The development of this line is by no means certain. Will go with scattered wording in this evening's forecast. Should this line develop, it would be exiting the northern Bluegrass Region during the early morning hours. 500mb ridging now center over Georgia will expand northwest into the Tennessee Valley by early Wednesday, subsidence associated with this building ridge will act to dry out the atmosphere and suppress convection. Feel that any storm development will stay very isolated. Will either leave out storms all together for Wednesday or place only isolated wording in for Wednesday. .Long Term (Thursday through Tuesday)... Issued at 230 PM EDT May 1 2012 ...Very warm temperatures more typical of late June are expected Thursday/Friday... Upper ridge that will make us hot Wednesday will get split by a subtle disturbance, now over south Florida, that will move into the Deep South Thursday. Ridging should remain strong enough to cap the atmosphere for Thursday and keep us warm, but we should have a little more moisture pushed into the column by late in the day. Friday, the dominant ridge will be focused over the southern Plains, with our region being in a quasi-zonal flow. As the ridge amplifies over the weekend, we will move into more of a northwest flow. That pool of moisture from the southern system will become stationary over the region Friday and Saturday, making for precipitable waters in the 1.3-1.5 inch range. Combined with the heat, cannot rule out at least isolated to scattered storms developing. The problem with the various models is in how they handle a front moving across the Great Lakes during this period, which would add some extra surface forcing/a focus for storms to form. The GFS takes a stronger low over southeast Canada, which is strong enough to drag that front into the Midwest Friday and through the Ohio Valley Friday night. The 00z ECMWF and the 12Z GEM keep a weaker low and the front to our north. Will lean towards the previous sets of forecasts keeping Derby weekend above normal for highs and scattered for storm chances. In keeping closer to the ECMWF for Sunday and the first part of next work week, it brings a front out of the Central Plains Sunday and into the Ohio Valley Sunday night and Monday, allowing for a cool down Monday and Tuesday. That front may get hung up somewhere across the region, so cannot rule out rain chances with that cool down. && .Aviation (18Z TAF Issuance)... Updated at 120 PM EDT Tue May 1 2012 A warm front will lift north of SDF and LEX by 20z. Partly cloudy skies with occasional patchy mid-level broken ceilings will provide VFR flying conditions through at least midnight outside of any thunderstorms. By late this afternoon, there is a chance that organized thunderstorms may develop over southern Illinois or southwest Indiana. Should this occur, a cluster of thunderstorms may affect the SDF and the LEX terminals in the 22z through the 02z time frame with temporary MVFR ceilings and visibilities along with gusty winds. South winds will increase to 10 to 13kt at SDF and BWG by 20z this afternoon, while remaining lighter at LEX. Overnight, south winds will diminish to around 5 to 7kt. Light fog may affect SDF and LEX towards morning, but visibilities at SDF will stay well above those observed earlier on Tuesday. Mostly clear skies are expected Wednesday with light early morning south winds increasing to 10 to 12kt in the afternoon && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Update...........BJS Short Term.......JSD Long Term........RS Aviation.........JSD
Hazardous weather outlook, May 1, 6:02 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 602 PM EDT TUE MAY 1 2012 INZ083-084-089>091-KYZ023>031-034>043-045>049-053>057-061>067- 070>078-081-082-022215- DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY- CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY- BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 602 PM EDT TUE MAY 1 2012 /502 PM CDT TUE MAY 1 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. SCATTERED STORMS WILL BE POSSIBLE THROUGH EARLY EVENING. IT IS POSSIBLE THAT SOME OF THE STORMS WOULD BECOME STRONG TO SEVERE. THE MAIN THREATS FROM THESE STORMS WILL BE LIGHTNING...AN ISOLATED DAMAGING WIND GUST...AND LARGE HAIL. THUS A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10PM EDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON THROUGH MONDAY AS A SERIES OF IMPULSES MOVES THROUGH THE AREA. GUSTY WINDS...LIGHTNING...AND BRIEF HEAVY RAIN WILL ACCOMPANY ANY STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO CALL IN ANY SEVERE WEATHER THEY OBSERVE. INZ076>079-092-KYZ032-033-022215- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-CLARK IN-TRIMBLE KY- HENRY KY- 602 PM EDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. SCATTERED STRONG TO SEVERE STORMS WILL BE POSSIBLE THROUGH EARLY EVENING AS A WARM FRONTAL BOUNDARY PUSHES NORTHWARD ACROSS INDIANA. THE MAIN THREATS WILL BE LARGE HAIL...ISOLATED DAMAGING WINDS AS WELL AS EXCESSIVE LIGHTNING. AN ISOLATED TORNADO CANNOT BE RULED OUT...THUS A TORNADO WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTHERN INDIANA UNTIL 10PM EDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON THROUGH MONDAY AS A SERIES OF IMPULSES MOVES THROUGH THE AREA. GUSTY WINDS...LIGHTNING...AND BRIEF HEAVY RAIN WILL ACCOMPANY ANY STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO CALL IN ANY SEVERE WEATHER THEY OBSERVE. AL/BJS
In the hours before
Special weather statement, May 1, 5:00 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
500 PM EDT TUE MAY 1 2012
KYZ034-038-039-045-046-012130-
ANDERSON-NELSON-SHELBY-SPENCER-WASHINGTON-
500 PM EDT TUE MAY 1 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...
AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TAYLORSVILLE TO 8
MILES NORTHEAST OF BARDSTOWN TO BARDSTOWN...AND MOVING EAST AT 35
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...HALF INCH
HAIL...AND STRONG GUSTY WINDS OF AROUND 45 MPH ARE EXPECTED WITH
THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
TAYLORSVILLE...
BARDSTOWN...
RIVALS AND MAUD...
LITTLE MOUNT AND MOORESVILLE...
SOUTHVILLE AND SPARROW...
WAYSIDE AND TATHAM SPRINGS...
THESE STORMS WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS
34 AND 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE
STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3794 8500 3790 8500 3789 8501 3789 8502
3788 8503 3786 8501 3779 8501 3780 8550
3790 8547 3809 8548 3815 8508
TIME...MOT...LOC 2100Z 261DEG 31KT 3805 8535 3790 8531
3784 8536
ALSpecial weather statement, May 1, 5:16 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
516 PM EDT TUE MAY 1 2012
INZ079-012145-
JEFFERSON-
516 PM EDT TUE MAY 1 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HAIL
UP TO HALF INCH IN DIAMETER...AND WINDS UP TO 30 TO 40 MPH...
AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF MADISON...AND MOVING
NORTHEAST AT 45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN...GUSTY WINDS OF
AROUND 30 TO 40 MPH...AND HAIL UP TO HALF INCH IN DIAMETER...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
RINGWALD AND NORTH MADISON...
BRYANTSBURG AND BELLEVIEW...
BARBERSVILLE AND CANAAN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.
&&
LAT...LON 3891 8520 3884 8520 3870 8554 3882 8563
3883 8562 3886 8561 3886 8558 3888 8558
3889 8557 3889 8554 3892 8554 3892 8521
TIME...MOT...LOC 2115Z 240DEG 41KT 3883 8549
TWFSpecial weather statement, May 1, 5:26 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
526 PM EDT TUE MAY 1 2012
KYZ036-037-012200-
HARRISON-SCOTT-
526 PM EDT TUE MAY 1 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
PENNY SIZE HAIL...
AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF GEORGETOWN...AND MOVING
NORTHEAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND PENNY SIZE HAIL...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
CYNTHIANA...
LAIR AND RUTLAND...
POINDEXTER AND GARNETT...
ODDVILLE AND ROBINSON...
VENUS AND KELAT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3843 8413 3828 8440 3829 8444 3826 8443
3824 8448 3835 8459 3858 8430 3858 8421
3857 8419 3856 8420 3855 8416 3851 8418
3848 8415 3847 8410
TIME...MOT...LOC 2126Z 228DEG 35KT 3834 8445
EERLocal storm report, May 1, 6:19 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
619 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 4 NNW NEW FRANKFORT 38.78N 85.74W
05/01/2012 E0.88 INCH SCOTT IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1200590
MRCLocal storm report, May 1, 6:23 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
623 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 5 N BEDFORD 38.67N 85.32W
05/01/2012 TRIMBLE KY EMERGENCY MNGR
DAMAGE TO A BARN AND HOUSE ALONG ABBOTT LANE.
&&
EVENT NUMBER LMK1200591
MRCLocal storm report, May 1, 6:25 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
625 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 4 W DEPUTY 38.80N 85.72W
05/01/2012 E0.70 INCH SCOTT IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1200592
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 3:40 PM EDT | Special Weather Statement | LMK | Harrison | 35 min |
| May 1, 4:01 PM EDT | Special Weather Statement | LMK | Clark | 29 min |
| May 1, 4:05 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Jefferson, Scott | 25 min |
| May 1, 4:13 PM EDT | Special Weather Statement | LMK | Clark, Floyd | 17 min |
| May 1, 4:32 PM EDT | Special Weather Statement | LMK | Scott | 28 min |
| May 1, 4:34 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Jefferson | 26 min |
| May 1, 5:16 PM EDT | Special Weather Statement | LMK | Jefferson | 29 min |
| May 1, 5:24 PM EDT | Tornado Warning | LMK | Washington | 21 min |
| May 1, 5:56 PM EDT | Severe Thunderstorm Warning | LMK | Scott, Washington | 34 min |
| May 1, 6:13 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 47 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.